ITEM METADATA RECORD
Title: On the Covering Radii of Binary Reed-Muller Codes in the Set of Resilient Boolean Functions
Authors: Braeken, An # ×
Issue Date: 2009
Publisher: Springer-Verlag
Series Title: Requirements Engineering Journal vol:15 issue:7 pages:73-74
ISSN: 0947-3602
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - COSIC, Computer Security and Industrial Cryptography (+)
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
article-536.pdf Published 0KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science